D-optimal statistical designs with restricted string property

Mukerjee, Rahul ; Huda, S. (1985) D-optimal statistical designs with restricted string property Communications in Statistics: Theory and Methods, 14 (3). pp. 669-677. ISSN 0361-0926

Full text not available from this repository.

Official URL: http://www.informaworld.com/smpp/content~db=all~co...

Related URL: http://dx.doi.org/10.1080/03610928508828941


This paper applies Frechet derivatives to derive asymp-totically D-optimal statistical designs where the designmatrix is a (O,l)-matrix having exactly one run [of length at most k(, the number of parameters) of l's in each row. These asymptotic results have been utilized in dealing with the more intractable design problem with a finite number of observations. The problemof E-optimality has also been considered.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Ltd.
Keywords:Frechet Derivative; Optimal Design; String Property
ID Code:20329
Deposited On:20 Nov 2010 14:39
Last Modified:20 Nov 2010 14:39

Repository Staff Only: item control page